# SDR ZZDA2011714

- Difficulty date: September 5, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER AREA, CORROSION.  ACCOMPLISHED DOOR CUTOUT LOWER AREA SPLICE REPAIR PER B717 SRM 51-10-04, 53-00-00 AND 53-20-15.
